Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Mean convergence of martingales

Author: Lester L. Helms
Journal: Trans. Amer. Math. Soc. 87 (1958), 439-446
MSC: Primary 60.00
MathSciNet review: 0094841
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Doob, Stochastic processes, New York, Wiley, 1953. MR 0058896 (15:445b)
  • [2] J. L. Kelley, Convergence in topology, Duke Math. J. vol. 17, no. 3 (1950). MR 0036982 (12:194f)
  • [3] E. J. McShane, Partial orderings and Moore-Smith limits, Amer. Math. Monthly vol. 59, no. 1 (1952). MR 0047111 (13:829b)
  • [4] L. L. Helms, Convergence properties of martingales indexed by directed sets, thesis, Purdue University, Lafayette, Ind., 1956.
  • [5] J. Dieudonné, Sur un théorème de Jessen, Fund. Math. vol. 37 (1950). MR 0043176 (13:218d)
  • [6] N. Dunford and J. D. Tamarkin, A principle of Jessen and general Fubini theorems, Duke Math. J. vol. 8 (1941). MR 0005784 (3:207a)
  • [7] Paul R. Halmos, Measure theory, New York, Van Nostrand, 1950. MR 0033869 (11:504d)
  • [8] N. Dunford, A mean ergodic theorem, Duke Math. J. vol. 5 (1939). MR 0000098 (1:18f)
  • [9] C. Birindelli, Sul calcolo dell'integrale di Lebesgue del prodotto di due funzioni e applicazione I, Atti della Accademia Nazionale dei Lincei. Rendiconti. Classe di Scienze Fisiche Matematiche e Naturali (8) vol. 1 (1946).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.00

Retrieve articles in all journals with MSC: 60.00

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society